# SDR AWXA200500314

- Difficulty date: February 12, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL UPPER STRAP BETWEEN BS 794 AND BS 847 AT STR 25 RT.  MAINTENANCE REMOVED CORRODED SECTION AFT CARGO DOOR SILL UPPER STRAP FROM BS 794 TO BS 847 AT STR 25 RT; FABRICATED A NEW REPLACEMENT STRAP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05, FIG 2.
